MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US QUICKSET SCR HOLDING FORCEPS; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS INC US QUICKSET SCR HOLDING FORCEPS; HIP INSTRUMENTS : INSERTION DEVICES
Model Number 2274-55-000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the screw forceps were found in set broken at the end.It was not used in the surgery.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
QUICKSET SCR HOLDING FORCEPS
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10114490
Report Number1818910-2020-13124
Device Sequence Number14023984
Product Code GEN
UDI-Device Identifier10603295109303
UDI-Public10603295109303
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2274-55-000
Device Catalogue Number227455000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2020
Supplement Date Received by Manufacturer07/09/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1